Hey everyone. I'm new to this site but definately not new to addiction or withdrawal. It can be so frustrating. I just want to feel "normal". Having energy is my biggest issue. I've never been an idle person so when I discovered the energy that painkillers gave me, I was in heaven! Of course it kept taking higher doses to get me where I like to be. Eventually it didn't seem to matter how many I took or I couldn't afford to get where I needed to be. I actually haven't taken any narcotics in about a month, but I've been taking an herbal supplement that has an "opiate" effect. I thought I struck gold with this miracle herb because I had no withdrawal from the opiates at all. Plus it gave me energy! The problem with this stuff is the same. I find myself having to take more and if I run out, I go right into withdrawal. It also seems to make me quite grumpy. Maybe that's something else though. i.e., no opiates, menopause, depression, life. Who knows? Anyone have any suggestions for energy and the major grumpy's?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.